# SDR DALA2024020801678

- Difficulty date: February 2, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 CABIN RH AFT LAVATORY FLOOR BEAM FOUND CORROSION AT STA 1480, RBL 70.5 TO RBL 75. CORRECTIVE ACTION: CORROSION REPAIRED AS PER B767-300 SRM53-00-51-2R-5 FIG201 REV124.00-JAN-08-2024 AND PRI615168-14 REV.0. (0183581)
